# SDR SWI2024F00044

- Difficulty date: November 10, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT TRACK RBL9 BETWEEN FS 559.00+64 - 559.00+80. MARKED. (HN00121983)   (C-CHECK RO 1/24/2024)   REMOVED AND INSTALLED NEW FLOOR SEAT TRACK RBL9 BETWEEN FS 559+64 TO FS 559.00+80 REFCRJ-200 AMM 53-01-11-400-802  AND  CRJ-200 AMM 53-01-11-000-802 TOOL USED TORQUE WRENCH TUC 8416 DUE DATE 31-MAY-24. SEE CONTINUATION CARD FOR DETAILS
